Journal article icon

Journal article

THE YANG-MILLS EQUATIONS AND THE TOPOLOGY OF 4-MANIFOLDS - [AFTER DONALDSON,SIMON,K]

Publication status:
Published

Actions


Authors


HITCHIN, N More by this author
Journal:
ASTERISQUE
Issue:
105-
Pages:
167-178
Publication date:
1983
ISSN:
0303-1179
URN:
uuid:7051ab74-486f-4561-bdfa-3a78935f6c62
Source identifiers:
17223
Local pid:
pubs:17223

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP